# SDR CA070622004

- Difficulty date: June 19, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 5,467 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 9599022154
- Part serial: 108
- Condition: Inoperative
- Location: Right
- Part time: 6,594 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RT VENTILATION BLOWER WOULD NOT OPERATE WHEN SWITCHED ON. REPLACED WITH NEW. (TC NR 20070622004)
